Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 97, NWS Austin/San Antonio, TX

June 2, 2016Dimmit County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 12:16 PM CDT for Dimmit County, Texas. It took effect at Jun 6, 2016, 7:00 AM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 12:16 PM CDT (17:16 UTC)
In effect from
Jun 6, 2016, 7:00 AM CDT
Expired
Jun 6, 2016, 7:00 PM CDT
In force
12 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 7.24 ft at Jun 4, 2016, 11:00 PM CDT.

actionminormoderate102006/0206/0306/0406/0506/0606/0706/08
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

762 
WGUS44 KEWX 021716
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 PM CDT THU JUN 2 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-031116-
/O.NEW.KEWX.FL.W.0097.160606T1200Z-160607T0000Z/
/ASRT2.1.ER.160606T1200Z.160606T1200Z.160606T1200Z.NO/
1216 PM CDT THU JUN 2 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Nueces River Near Asherton.
* from Monday morning to Monday evening...or until the warning is cancelled.
* At 11:30 AM Thursday the stage was 6.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage Monday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Asherton           18   20    6.3   Thu 11 AM   7.0  12.8  16.5  20.0  16.7


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
1 follow-up statement
690 
WGUS84 KEWX 031528
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 AM CDT FRI JUN 3 2016

...The flood warning is cancelled for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County

...The flood warning continues for the following rivers in Texas...
  Frio River Near Derby Affecting Frio County
  
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC163-040928-
/O.EXT.KEWX.FL.W.0088.000000T0000Z-160607T1900Z/
/DBYT2.2.ER.160602T2230Z.160605T0600Z.160607T0700Z.NO/
1028 AM CDT FRI JUN 3 2016

 The flood warning continues for
  the Frio River Near Derby.
* At  9:30 AM Friday the stage was 7.1 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.1 feet by early Sunday 
  morning. The river will fall below flood stage early Tuesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Derby               6    6    7.1   Fri 09 AM   7.8   9.7   7.5   5.5   4.2


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-031558-
/O.CAN.KEWX.FL.W.0097.000000T0000Z-160607T0000Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT FRI JUN 3 2016

The flood warning is cancelled for
  the Nueces River Near Asherton.
* At  9:30 AM Friday the stage was 6.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 19.1 feet Monday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Asherton           18   20    6.6   Fri 09 AM   8.2  13.3  19.1  17.0  13.8


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


BMW

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 11:20 AM CDT, 56 minutes earlier.

Area forecast discussion, Jun 2, 11:20 AM CDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1120 AM CDT THU JUN 2 2016

.UPDATE...
We have updated the forecast to reduce rain chances across the
region into the early afternoon hours. For the late afternoon,
current thinking is we could see additional development of showers
and thunderstorms with an upper low centered over Val Verde
county. We will continue to evaluate model data and radar trends
for this afternoon. Otherwise, we have adjusted hourly
temperatures, dew points and winds to better reflect recent
observational trends. High temperatures have also been adjusted
upward slightly to account for more sunshine than previously
anticipated.

&&

.PREV DISCUSSION... /ISSUED 635 AM CDT THU JUN 2 2016/

AVIATION...
Showers and thunderstorms continue to affect the I-35 terminals
this morning. However, the back edge of the rain shield is moving
from southwest to northeast and should be clear of the San Antonio
sites by 1230z. Austin should be clear of the rain shield around
15z. Observations behind the rain are picking up on VFR conditions
and will show this trend in the TAFs. Hi-res models do show some
scattered activity this afternoon and will introduce VCSH. Can't
rule out additional activity for the remainder of the TAF period
but will not mention anything else at this time. Guidance shows
VFR will continue overnight and will not mention any MVFR/IFR
beyond this morning.

PREV DISCUSSION... /ISSUED 155 AM CDT THU JUN 2 2016/

SHORT TERM (Today through Friday)...
Nocturnal MCS has developed across the southwest CWA this
morning. The MCS should sustain itself through the morning hours
as it moves eastward, in an increasingly divergent upper level
pattern across South-Central Texas east of the approaching upper
level low per current RAP analysis and forecast. 18Z/00Z Texas
Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest
initialized hi resolution models and have a decent handle with
where convective complex is now.

Expansion in convective activity is possible ahead of the MCS
across the northern and eastern CWA through the morning hours.
Rainfall rates of 2-3 inches per hour have been observed so far
across western CWA with this complex, and these rates farther
northeast through the morning will likely result in flash flooding
issues, given the antecedent soil conditions. This could especially
be dangerous overnight and during the morning commute where both
the aforementioned hi resolution models depict enhancement through
the I-35 corridor and eastward. We continue to stress the high
potential for flash flooding and message Turn Around, Don't Drown.

Behind the departing MCS, and after recovery, re-development of
storms are possible this afternoon back through the Hill Country
and Edwards Plateau, closer to the mid level trough axis.

May be a brief lull in convective activity after sunset, with
possible overnight re-development of isolated to scattered storms
closer to the core of the mid and upper level low through central
Texas and the Hill Country.

With the mid and upper level low stalled in the vicinity of the
northeast CWA on Saturday, chances for showers and storms will
expand outward away from the center during the daytime across much
of the CWA.

The Flash Flood Watch continues through tonight. The day shift
will determine whether or not an expansion in time is needed.
Additional rainfall totals today through Saturday are generally
forecast to be 2-4 inches with isolated amounts up to 8 inches.

LONG TERM (Friday Night through Wednesday)...
The mid and upper level low will elongate southwestward Friday
night into Saturday and maintain good chances for showers and
storms across the region. Localized heavy downpours are a
possibility through Saturday.

The GFS and now the ECMWF are indicating the low opening into an
elongated trough axis and moving southeast of the area Sunday into
Monday. Higher POPs Sunday into Monday will be primarily confined
to the southeast counties, with a dry forecast thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  66  81  66  81 / 100  50  60  50  60
Austin Bergstrom Intl Airport  80  65  81  65  81 / 100  50  60  40  60
New Braunfels Muni Airport     80  66  83  66  81 / 100  50  60  40  60
Burnet Muni Airport            78  64  78  64  79 / 100  50  60  50  60
Del Rio Intl Airport           84  67  86  67  88 /  80  30  30  30  40
Georgetown Muni Airport        79  65  78  65  80 / 100  50  60  50  60
Hondo Muni Airport             81  64  82  66  82 / 100  40  50  40  60
San Marcos Muni Airport        79  65  81  65  80 / 100  50  60  40  60
La Grange - Fayette Regional   81  67  81  67  81 / 100  50  60  50  60
San Antonio Intl Airport       80  66  82  67  81 / 100  50  60  40  60
Stinson Muni Airport           82  66  84  68  82 / 100  50  50  40  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...09
Hazardous weather outlook, Jun 2, 4:36 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 AM CDT THU JUN 2 2016

TXZ171>173-183>194-202>209-217>225-228-031000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
436 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. A COMPLEX OF SHOWERS AND THUNDERSTORMS
WILL IMPACT THE I-35 CORRIDOR AND POINTS EAST THIS MORNING.
ADDITIONAL SCATTERED STORMS ARE POSSIBLE FARTHER WEST LATE THIS
AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR.
THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN
RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED
RIVERS AND STREAMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO
SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED SUNDAY AND MONDAY.
LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL
SHOULD WANE BY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND
60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON
IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, Jun 2, 7:54 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      LLANO                   30.75N  98.67W
06/02/2016                   LLANO              TX   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODING AT THIS TIME

&&

EVENT NUMBER EWX1600556

EMP
Local storm report, Jun 2, 8:51 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HEAVY RAIN       5 NNW SOLMS             29.73N  98.20W
06/02/2016  M2.17 INCH       COMAL              TX   NWS EMPLOYEE

            24 HOUR RAINFALL TOTAL.

&&

EVENT NUMBER EWX1600557

BF
Local storm report, Jun 2, 9:40 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 SSW KERRVILLE         30.03N  99.14W
06/01/2016  E2.00 INCH       KERR               TX   COCORAHS

            PEA TO PING PONG BALL SIZE HAIL WITH MOSTLY DIME TO
            QUARTER SIZE.

&&

EVENT NUMBER EWX1600558

BF
Local storm report, Jun 2, 9:41 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLASH FLOOD      GEORGETOWN              30.65N  97.69W
06/02/2016                   WILLIAMSON         TX   EMERGENCY MNGR

            THE WILLIAMSON COUNTY EMERGENCY MANAGEMENT REPORTS
            MULTIPLE ROADS CLOSED IN WILLIAMSON COUNTY. CLOSED ROADS
            ARE ACROSS BOTH THE EAST AND WEST PORTIONS OF THE
            COUNTY.

&&

EVENT NUMBER EWX1600559

PAY
Local storm report, Jun 2, 9:46 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      2 NW ST. HEDWIG         29.44N  98.24W
06/02/2016                   BEXAR              TX   BROADCAST MEDIA

            SWIFT WATER RESCUE NEAR ST HEDWIG. BROADCAST ON
            INTERNET.

&&

EVENT NUMBER EWX1600560

BF
Local storm report, Jun 2, 9:49 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             KERR WILDLIFE MGMT AREA 30.09N  99.50W
06/01/2016  M1.00 INCH       KERR               TX   CO-OP OBSERVER

0446 PM     HAIL             KERRVILLE               30.04N  99.14W
06/01/2016  M0.25 INCH       KERR               TX   PUBLIC

0500 PM     HAIL             1 SSW KERRVILLE         30.03N  99.14W
06/01/2016  E2.00 INCH       KERR               TX   COCORAHS

            PEA TO PING PONG BALL SIZE HAIL WITH MOSTLY DIME TO
            QUARTER SIZE.

0507 PM     HAIL             1 NW KERRVILLE          30.05N  99.15W
06/01/2016  M1.00 INCH       KERR               TX   PUBLIC

0510 PM     HAIL             1 WNW KERRVILLE         30.05N  99.16W
06/01/2016  M1.25 INCH       KERR               TX   AMATEUR RADIO

0511 PM     HAIL             2 NW KERRVILLE          30.06N  99.15W
06/01/2016  M1.00 INCH       KERR               TX   TRAINED SPOTTER

0515 PM     HAIL             KERRVILLE               30.04N  99.14W
06/01/2016  M1.00 INCH       KERR               TX   AMATEUR RADIO

            QUARTER SIZED HAIL NEARLY COVERING THE GROUND

0518 PM     HAIL             2 NW KERRVILLE          30.06N  99.16W
06/01/2016  M2.00 INCH       KERR               TX   TRAINED SPOTTER

0538 PM     HAIL             KERRVILLE               30.04N  99.14W
06/01/2016  M1.50 INCH       KERR               TX   BROADCAST MEDIA

0622 PM     HAIL             5 NW BOERNE             29.85N  98.80W
06/01/2016  M1.00 INCH       KENDALL            TX   PUBLIC

0740 PM     HAIL             4 SW SMITHSON VALLEY    29.77N  98.37W
06/01/2016  M0.70 INCH       COMAL              TX   PUBLIC

1118 PM     TSTM WND DMG     BRACKETTVILLE           29.32N 100.41W
06/01/2016                   KINNEY             TX   LAW ENFORCEMENT

            TREE LIMBS BLOWN DOWN

1122 PM     TSTM WND GST     LAUGHLIN AFB            29.36N 100.78W
06/01/2016  M67 MPH          VAL VERDE          TX   ASOS

1230 AM     FLASH FLOOD      2 N BRACKETTVILLE       29.35N 100.41W
06/02/2016                   KINNEY             TX   DEPT OF HIGHWAYS

            FM 334 AND FM 674 NORTH OF BRACKETVILLE CLOSED DUE TO
            HIGH WATER ACROSS SEVERAL LOW WATER CROSSINGS.

0128 AM     HEAVY RAIN       UVALDE                  29.22N  99.78W
06/02/2016  M1.76 INCH       UVALDE             TX   AWOS

            1.76 INCHES OF RAIN IN ABOUT AN HOUR

0228 AM     FLASH FLOOD      5 S SABINAL             29.25N  99.47W
06/02/2016                   UVALDE             TX   DEPT OF HIGHWAYS

            PARTS OF RM 187 FLOODED

0228 AM     FLASH FLOOD      2 SE UVALDE             29.20N  99.76W
06/02/2016                   UVALDE             TX   DEPT OF HIGHWAYS

            WATER OVER ROAD ON FM 140 SOUTHEAST OF UVALDE

0302 AM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.56W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            ORSINGER LANE AT SLEEPY HOLLOW CLOSED DUE TO FLOODING

0303 AM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.57W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            VANCE JACKSON AT SUNBURST ST CLOSED DUE TO FLOODING

0321 AM     FLASH FLOOD      1 WSW LACKLAND AFB      29.38N  98.65W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            WATER RESCUE AT OLD VALLEY HI DR AT RAY ELLISON BLVD

0325 AM     FLASH FLOOD      2 NW CASTLE HILLS       29.54N  98.54W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            FLOODING AT DREAMLAND AND WESTBY LN

0350 AM     FLASH FLOOD      2 W KIRBY               29.46N  98.41W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            FLOODING AT BINZ-ENGLEMAN AT I-35

0353 AM     HEAVY RAIN       3 SSE SAN ANTONIO       29.39N  98.47W
06/02/2016  M2.84 INCH       BEXAR              TX   MESONET

            RAINFALL SINCE 2 AM

0353 AM     FLASH FLOOD      1 W KIRBY               29.46N  98.40W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            WATER RESCUE NEAR NE LOOP 410 AT MACRO

0401 AM     FLASH FLOOD      2 SW SAN ANTONIO        29.40N  98.51W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            FLOODING AT I-35 AT NOGALITOS

0418 AM     FLASH FLOOD      5 E LACKLAND AFB        29.39N  98.55W
06/02/2016                   BEXAR              TX   FIRE DEPT/RESCUE

            FLOODING AT QUINTANA ROAD AND THE ACCESS ROAD TO
            GENERAL HUDNELL DRIVE

0429 AM     FLASH FLOOD      1 NNW SAN ANTONIO       29.44N  98.49W
06/02/2016                   BEXAR              TX   BROADCAST MEDIA

            LOWER LEVEL OF I-35 CLOSED IN BOTH DIRECTIONS

0546 AM     FLASH FLOOD      PEARSALL                28.89N  99.09W
06/02/2016                   FRIO               TX   LAW ENFORCEMENT

            STREETS FLOODED IN PEARSALL. COUNTY ROAD 140E NEAR
            HIGHWAY 85 ALSO FLOODED.

0557 AM     FLASH FLOOD      4 SW SEGUIN             29.54N  98.02W
06/02/2016                   GUADALUPE          TX   LAW ENFORCEMENT

            WATER OVER ELM CREEK ROAD.

0603 AM     FLASH FLOOD      5 S DRIFTWOOD           30.04N  98.03W
06/02/2016                   HAYS               TX   LAW ENFORCEMENT

            MULTIPLE LOW WATER CROSSINGS FLOODED IN CENTRAL AND
            WESTERN PORTIONS OF THE COUNTY.

0608 AM     FLASH FLOOD      WARING                  29.95N  98.80W
06/02/2016                   KENDALL            TX   LAW ENFORCEMENT

            MULTIPLE LOW WATER CROSSINGS FLOODED NEAR AND AROUND
            WARING.

0645 AM     FLASH FLOOD      CIBOLO                  29.57N  98.23W
06/02/2016                   GUADALUPE          TX   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLOODING IN THE CITY OF
            CIBOLO

0723 AM     FLASH FLOOD      JOHNSON CITY            30.27N  98.41W
06/02/2016                   BLANCO             TX   LAW ENFORCEMENT

            FARM TO MARKET ROAD 2766 IS CLOSED FROM JOHNSON CITY TO
            THE PEDERNALES STATE PARK

0750 AM     FLASH FLOOD      LLANO                   30.75N  98.67W
06/02/2016                   LLANO              TX   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODING AT THIS TIME

0847 AM     HEAVY RAIN       5 NNW SOLMS             29.73N  98.20W
06/02/2016  M2.17 INCH       COMAL              TX   NWS EMPLOYEE

            24 HOUR RAINFALL TOTAL.

0930 AM     FLASH FLOOD      2 NW ST. HEDWIG         29.44N  98.24W
06/02/2016                   BEXAR              TX   BROADCAST MEDIA

            SWIFT WATER RESCUE NEAR ST HEDWIG. BROADCAST ON
            INTERNET.

0936 AM     FLASH FLOOD      GEORGETOWN              30.65N  97.69W
06/02/2016                   WILLIAMSON         TX   EMERGENCY MNGR

            THE WILLIAMSON COUNTY EMERGENCY MANAGEMENT REPORTS
            MULTIPLE ROADS CLOSED IN WILLIAMSON COUNTY. CLOSED ROADS
            ARE ACROSS BOTH THE EAST AND WEST PORTIONS OF THE
            COUNTY.

&&

EVENT NUMBER EWX1600524 EWX1600525 EWX1600558 EWX1600526 EWX1600527
EWX1600528 EWX1600529 EWX1600530 EWX1600531 EWX1600532 EWX1600533
EWX1600534 EWX1600535 EWX1600550 EWX1600536 EWX1600537 EWX1600538
EWX1600539 EWX1600540 EWX1600541 EWX1600542 EWX1600543 EWX1600544
EWX1600545 EWX1600546 EWX1600547 EWX1600548 EWX1600549 EWX1600551
EWX1600552 EWX1600553 EWX1600554 EWX1600555 EWX1600556 EWX1600557
EWX1600560 EWX1600559

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTSpecial Weather StatementEWXComal44 min
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe37 min
Jun 1, 7:14 PM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 1, 7:31 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 7:49 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Jun 1, 7:52 PM CDTSevere Thunderstorm WarningEWXVal Verde23 min
Jun 1, 8:23 PM CDTSpecial Weather StatementEWXVal Verde52 min
Jun 1, 8:41 PM CDTSpecial Weather StatementEWXKinney49 min
Jun 1, 9:03 PM CDTSpecial Weather StatementEWXKinney42 min
Jun 1, 9:19 PM CDTSpecial Weather StatementEWXVal Verde41 min
Jun 1, 9:46 PM CDTSpecial Weather StatementEWXKinney44 min
Jun 1, 10:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde59 min
Jun 1, 10:18 PM CDTSpecial Weather StatementEWXVal Verde57 min
Jun 1, 10:38 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde67 min
Jun 1, 11:09 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 11:12 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Jun 1, 11:25 PM CDTFlash Flood WarningEWXKinney, Val Verde4 hr
Jun 1, 11:36 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick54 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningEWXUvalde54 min
Jun 2, 12:11 AM CDTFlash Flood WarningEWXUvalde4 hr
Jun 2, 12:30 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala60 min
Jun 2, 12:49 AM CDTRiver Flood WarningEWXKerr14 hr
Jun 2, 12:52 AM CDTAreal Flood AdvisoryEWXBandera, Medina, Real, Uvalde53 min
Jun 2, 1:15 AM CDTRiver Flood WarningEWXUvalde18 hr
Jun 2, 1:27 AM CDTSpecial Weather StatementEWXDimmit, Frio, Zavala63 min
Jun 2, 1:44 AM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
Jun 2, 2:05 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe8 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXMedina20 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXFrio4 days
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar67 hr
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar, Wilson4 days
Jun 2, 2:59 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina4 hr
Jun 2, 4:02 AM CDTFlash Flood WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays3 hr
Jun 2, 4:16 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
Jun 2, 4:44 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kendall, Kerr3 hr
Jun 2, 4:49 AM CDTFlash Flood WarningEWXComal, Hays5 hr
Jun 2, 5:13 AM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr, Llano3 hr
Jun 2, 5:27 AM CDTSpecial Weather StatementEWXBlanco48 min
Jun 2, 5:49 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Jun 2, 5:57 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 2, 6:04 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
Jun 2, 6:10 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Jun 2, 6:26 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson3 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar13 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar22 hr
Jun 2, 6:35 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson4 hr
Jun 2, 6:54 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 2, 7:32 AM CDTFlash Flood WarningEWXBurnet, Williamson3 hr
Jun 2, 7:54 AM CDTRiver Flood WarningEWXBlanco21 hr
Jun 2, 8:12 AM CDTRiver Flood WarningEWXBastrop57 hr
Jun 2, 8:58 AM CDTRiver Flood WarningEWXGonzales24 hr
Jun 2, 12:14 PM CDTRiver Flood WarningEWXWilliamson20 hr
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt5 days
Jun 2, 2:06 PM CDTRiver Flood WarningEWXKarnes57 hr
Jun 2, 3:33 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 2, 4:13 PM CDTSpecial Weather StatementEWXReal47 min
Jun 2, 5:08 PM CDTSpecial Weather StatementEWXKendall37 min
Jun 2, 6:43 PM CDTSpecial Weather StatementEWXBexar47 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.